# SDR VNAA2014090500001

- Difficulty date: September 5, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 25,700 hours, 25,675 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED EMERGENCY FLOOR LEVEL LIGHTING AFT OF EMERGENCY EXIT ROW WOULD NOT ILLUMINATE WHEN TESTED.  MAINTENANCE TROUBLESHOT, R & R LIGHT WIRE HARNESS AND PERFORMED CHECKS IAW AMM.  AIRCRAFT RELEASED FOR SERVICE.
